# SDR AALA202206229200

- Difficulty date: June 20, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 50,793 hours, 35,434 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS FLASHLIGHT ADJACENT TO THE AFT FORWARD FACING JUMP SEAT IS INOPERATIVE.  **SUPPLEMENTAL REPORT FOR AALA202206219200: REPLACED FLASHLIGHT BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-60-00.**  (CLOSED)
